MathSciNet Relay Station
MathSciNet bibliographic data
MR595043 65N30 (65M15)
Layton, William J. Estimates away from a discontinuity for dissipative Galerkin methods for hyperbolic equations. Math. Comp. 36 (1981), no. 153, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement